# SDR RAIA2020031910003

- Difficulty date: March 1, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEER CLIP IS CRACKED AT FR73 STR 8R-          PERFORMED HF EC INSPECTION OF INDICATED AREA CRACK CONFIRMED. REMOVED CRACKED SHEER CLIP AT FR 72 STR 8R. INSTALLED NEW CLIP.
